Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivalence of topologies and Borel fields for countably-Hilbert spaces

Author: Jeremy J. Becnel
Journal: Proc. Amer. Math. Soc. 134 (2006), 581-590
MSC (2000): Primary 57N17; Secondary 60H40
Published electronically: August 12, 2005
MathSciNet review: 2176027
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the main topologies--weak, strong, and inductive--placed on the dual of a countably-normed space and the $\sigma$-fields generated by these topologies. In particular, we prove that for certain countably-Hilbert spaces the strong and inductive topologies coincide and the $\sigma$-fields generated by the weak, strong, and inductive topologies are equivalent.

References [Enhancements On Off] (What's this?)

  • 1. Jeremy J. Becnel, About Countably-Normed Spaces,, 23 pages, 2004.
  • 2. I.M. Gel'fand and G.E. Shilov, Spaces of fundamental and generalized functions, Generalized Functions, vol. 2, Academic Press, New York, New York, 1968. MR 0230128 (37:5693)
  • 3. I.M. Gel'fand and N. Ya. Vilenkin, Application of harmonic analysis, Generalized Functions, vol. 4, Academic Press, New York, New York, 1964. MR 0173945 (30:4152)
  • 4. Gottfried Köthe, Topological vector spaces I, vol. 1, Springer-Verlag, Berlin, Germany, 1969. MR 0248498 (40:1750)
  • 5. Hui-Hsiung Kuo, White noise distribution theory, Probability and Stochastic Series, CRC Press, Inc., New York, New York, 1996. MR 1387829 (97m:60056)
  • 6. A.P. Robertson and W.J. Robertson, Topological vector spaces, Cambridge University Press, London, 1964. MR 0162118 (28:5318)
  • 7. Helmut H. Schaefer, Topological vector spaces, The Macmillan Company, New York, New York, 1966. MR 0193469 (33:1689)
  • 8. Yau-Chuen Wong, Introductory theory of topological vector spaces, Marcel Dekker, Inc., New York, New York, 1992. MR 1198892 (94c:46003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57N17, 60H40

Retrieve articles in all journals with MSC (2000): 57N17, 60H40

Additional Information

Jeremy J. Becnel
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803

Received by editor(s): September 2, 2004
Published electronically: August 12, 2005
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society